Jalali-Rad, Maryam. (1393). On the Zagreb indices of overfull molecular graphs. فناوری آموزش, 4(1-2), 37-44. doi: 10.22061/jmns.2014.482
Maryam Jalali-Rad. "On the Zagreb indices of overfull molecular graphs". فناوری آموزش, 4, 1-2, 1393, 37-44. doi: 10.22061/jmns.2014.482
Jalali-Rad, Maryam. (1393). 'On the Zagreb indices of overfull molecular graphs', فناوری آموزش, 4(1-2), pp. 37-44. doi: 10.22061/jmns.2014.482
Jalali-Rad, Maryam. On the Zagreb indices of overfull molecular graphs. فناوری آموزش, 1393; 4(1-2): 37-44. doi: 10.22061/jmns.2014.482


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.